# SDR CA960116002

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 2016
- Condition: Chafed Wire
- Location: At Exit Hole
- Component: Pointer, C4000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING ANNUAL RECERTIFICATION OF ELT, 3 OF THE BATTERY PACKS WERE NOTED WITH WIRES CHAFED AT THE EXIT HOLE ON TOP OF BATTERY.
